MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP ); SKIN GRAFT MESHER

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP ); SKIN GRAFT MESHER
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the mesher where the handle is being placed is broken/munted.It seems that the handle was forced to put on the side tip when used in theatre resulting the handle difficult to be taken off off.During the product investigation it was determined that the cutter failed the test cut.There were no reported harm/injury to patient or user neither were there any reported delay.Due diligence is complete.No adverse event reported.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the sample test cut.The cutter does not meet the zimmer mesh test acceptance criteria; however, the repair was not completed because cutters are not repairable devices.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: country event occurred in is new zealand.

Brand Name
Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP )
Common Device Name
SKIN GRAFT MESHER
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17482557
Report Number0001526350-2023-00887
Device Sequence Number18368240
Product Code FZW
UDI-Device Identifier00889024375451
UDI-Public(01)00889024375451(11)180620(10)64063547
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00770302000
Device Lot Number64063547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose